MathSciNet Relay Station
MathSciNet bibliographic data
MR2917243 47H10 (54H25)
Du, Wei-Shih; Zheng, Shao-Xuan Nonlinear conditions for coincidence point and fixed point theorems. Taiwanese J. Math. 16 (2012), no. 3, 857–868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement